# SDR AALA201802279026

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 57,629 hours, 21,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LOOSE. MAINTENANCE SECURED THE EXIT LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW MM 33-51-00.
